Search

GoodSense Allergy Relief Diphenhydramine HCl 25 mg, Antihistamine Tablets for Symptoms Due to Hay Fever and Upper Respiratory Allergies, 100 Count

KWD 3.500
KWD 4

Size100 Count (Pack of 1)
1 +

Special Features

  • ACTIVE INGREDIENT: GoodSense Allergy Relief tablets contain diphenhydramine HCl 25 mg, an antihistamine, which compares to the active ingredient in Benadryl Allergy Tablets
  • MULTI-SYMPTOM RELIEF: One dose provides temporary allergy relief of runny nose, sneezing, itching of the nose or throat and itchy, watery eyes; also temporarily relieves runny nose and sneezing due to the common cold
  • ANTIHISTAMINE: Each 25 mg pill packs a powerful dose of allergy-fighting medicine
  • MINI-TABS are easy to swallow; these small tablets offer big relief
  • NIGHTTIME ALLERGY RELIEF: GoodSense Complete Allergy Medicine calms your sneezing so you can rest

Description

Allergy Relief Tablets from GoodSense provide strong relief for sneezing, runny nose, itchy throat and itchy, watery eyes. Each tablet contains 25 mg of diphenhydramine hydrochloride.

Related Items


{"error":"Error","cart_limit":"You have too many items in your cart.","prod_limit":"You cannot add any more of this item"}